Coreflectively modified continuous duality applied to classical product theorems

Authors

  • Frédéric Mynard University of Antwerp

DOI:

https://doi.org/10.4995/agt.2001.2145

Keywords:

Product topology and product maps, Quotient, Sequential, Convergence

Abstract

Several (old and new) results on stability of quotients (of various types) under product, on sequentiality of product of sequential spaces, on relationships between a topology and the upper Kuratowski convergence on its closed sets are derived from a general mechanism of duality that uses the continuous convergence lead to new reflectors which are of fundamental interest in this quest.

Downloads

Download data is not yet available.

Author Biography

Frédéric Mynard, University of Antwerp

RUCA

Departament of mathematics and computer science

Downloads

Published

2001-10-01

How to Cite

[1]
F. Mynard, “Coreflectively modified continuous duality applied to classical product theorems”, Appl. Gen. Topol., vol. 2, no. 2, pp. 119–154, Oct. 2001.

Issue

Section

Articles